Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 122, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 20, 2017, 3:12 PM CDT for Frio County, Zavala County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 3:12 PM CDT (20:12 UTC)
- Expired
- May 20, 2017, 4:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Frio County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 96 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 10:15 AM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1534 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted.
363
WUUS54 KEWX 202012
SVREWX
TXC163-507-202100-
/O.NEW.KEWX.SV.W.0122.170520T2012Z-170520T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
312 PM CDT SAT MAY 20 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Zavala County in south central Texas...
Western Frio County in south central Texas...
* Until 400 PM CDT
* At 311 PM CDT, a severe thunderstorm was located 8 miles southeast
of Batesville, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Batesville, Divot, Bluff, Frio Town, West Pearsall and North
Pearsall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2880 9961 2902 9956 2902 9906 2865 9921
TIME...MOT...LOC 2011Z 285DEG 19KT 2887 9950
HAIL...1.25IN
WIND...60MPH
$$
AAT2 follow-up statements
519
WWUS54 KEWX 202032
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
332 PM CDT SAT MAY 20 2017
TXC507-202041-
/O.CAN.KEWX.SV.W.0122.000000T0000Z-170520T2100Z/
Zavala TX-
332 PM CDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ZAVALA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area in Zavala County. Therefore, the warning has been
cancelled for Zavala County.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Texas.
LAT...LON 2878 9941 2902 9941 2902 9906 2871 9919
TIME...MOT...LOC 2031Z 277DEG 20KT 2888 9936
$$
TXC163-202100-
/O.CON.KEWX.SV.W.0122.000000T0000Z-170520T2100Z/
Frio TX-
332 PM CDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN FRIO COUNTY...
At 331 PM CDT, a severe thunderstorm was located near Bluff, or 16
miles west of Pearsall, moving east at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Divot, Bluff, Frio Town and North Pearsall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 2878 9941 2902 9941 2902 9906 2871 9919
TIME...MOT...LOC 2031Z 277DEG 20KT 2888 9936
HAIL...2.00IN
WIND...60MPH
$$
AAT307
WWUS54 KEWX 202055
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
355 PM CDT SAT MAY 20 2017
TXC163-202105-
/O.EXP.KEWX.SV.W.0122.000000T0000Z-170520T2100Z/
Frio TX-
355 PM CDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FRIO COUNTY WILL
EXPIRE AT 400 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Texas.
LAT...LON 2878 9941 2902 9941 2902 9906 2871 9919
TIME...MOT...LOC 2055Z 285DEG 19KT 2885 9923
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:35 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 20, 12:35 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1235 PM CDT Sat May 20 2017 .AVIATION... Complex of showers and thunderstorms remains confined southwest of the San Antonio TAF sites and east of DRT. This complex is slow to move but overall motion is to the southeast. Think this for the most part will miss the TAF sites, but may need to watch out for stray lightning strikes from the anvil in closer proximity to the San Antonio sites. Pockets of MVFR ceilings continue as well at the airports and this should continue over the next few hours with intermittent VFR. VFR should prevail in the late afternoon and evening hours before MVFR and perhaps IFR returns tonight. Once this activity moves out later this afternoon, could see a decent break before redevelopment is possible late tonight and tomorrow. Will include VCSH to cover this threat. && .PREV DISCUSSION... /ISSUED 1057 AM CDT Sat May 20 2017/ UPDATE... A Severe Thunderstorm Watch is in effect for areas along and south of Highway 90 through 5 PM. Latest radar images show a big cluster of storms over eastern Uvalde and Western Medina Counties. At this time those storms are producing very heavy rain and frequent cloud to ground lightning strikes and possibly small hail. Per latest analysis, storms will continue to develop along outflow boundaries and the actual cold front as it moves to the southeast late this morning into the afternoon hours. The HRRR and RAP models are in fair agreement with current radar trends with small differences on storm locations. Otherwise, showers and storms are expected to continue as the front slowly pushes to the southeast with some storms becoming strong to severe and produce large hail and damaging wind gusts. However, the current overall radar images show the potential for heavy rain to be the main weather hazard as storms slowly move to the southeast within the next several hours. PREV DISCUSSION... /ISSUED 649 AM CDT Sat May 20 2017/ UPDATE... 12Z Aviation Update Below. AVIATION... Latest runs of the HRRR have finally caught on to the convection in the short term. A scattered to broken line of SHRAs and TSTMs moving east through the Hill Country will expand and move southeast during the morning hours as a cold front enters the region. These SHRAs and TSTMs are expected to impact the DRT area 12Z-15Z, AUS area 14Z-17Z, and the SAT area 15Z-18Z. A N to NE wind around 10 kts will develop behind the front late morning at AUS/SAT as well as DRT. The winds may possibly weaken and turn back toward the east late afternoon, but this is less certain. Re-development of SHRAs and possible TSTMs is also less certain late afternoon and tonight. Ceilings outside of precip MVFR this morning becoming VFR 15Z-18Z. PREV DISCUSSION... /ISSUED 258 AM CDT Sat May 20 2017/ SHORT TERM (Today through Sunday)... Showers and storms ongoing early this morning through the Hill Country along and behind and outflow boundary from earlier storms and in an area of forcing aloft. Elevated CAPE as well as DCAPE values will support a hail and damaging straight-line winds through the next couple of hours. In addition watching closely across the northeast Hill Country for some localized flooding where training of storms is occurring. Storms across the northeast Hill Country should shift east out of the CWA later this morning. Re-development of storms further south is then expected late morning into the afternoon near and south of U.S. 90/I-10 as the actual cold front moves into the area. Along and to the south of the boundary, surface dewpoints in the upper 60s and lower 70s F across south-central Texas and steep mid level lapse rates will result in moderate to strong instability. Deep layer shear values ranging from 40-50 kts combined with the instability will support a few discrete cells capable of producing large hail and damaging wind gusts through the afternoon and evening hours. The threat for scattered showers and isolated storms will continue through the overnight and into Sunday as forcing aloft and the weak boundary remain in the region. LONG TERM (Sunday Night through Friday)... A stronger mid and upper level disturbance is shown be most reliable models to move across the region from west to east Sunday Night through Monday. NAM12 is the fastest with this feature, while the ECMWF is slowest and GFS/Canadian in the middle. Have trended toward the GFS/Canadian, with showers and storms expanding quickly in coverage Sunday night across the western half of the CWA and possibly organizing and moving east through the eastern half of the CWA on Monday. Regardless of timing all models indicate the potential for some pockets of locally heavier rainfall as precipitable water values pool to around 1.8 inches over portions of the region. On average 1-3 inches of rainfall is expected, however some isolated pockets up to 5-6 inches can't be ruled out. In addition, a few strong to severe storms with hail and damaging winds can't be ruled out Sunday night across the western CWA. Depending on how organized this round of convection becomes Sunday night through Monday there could be a break in the rain chances over the CWA Monday night through Tuesday morning. Another chance of showers and storms is expected Tuesday afternoon and night as a final disturbance and stronger cold front move through the region. Cooler and drier conditions are expected Wednesday and Thursday. Return flow and warmer conditions will re-develop Thursday night and Friday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 84 67 82 67 79 / 60 50 30 60 80 Austin Bergstrom Intl Airport 85 67 82 67 79 / 60 50 30 60 80 New Braunfels Muni Airport 85 68 83 68 80 / 60 50 30 70 80 Burnet Muni Airport 80 63 79 64 77 / 50 50 30 60 80 Del Rio Intl Airport 83 68 83 68 84 / 60 50 50 80 40 Georgetown Muni Airport 82 65 80 65 78 / 60 50 30 50 80 Hondo Muni Airport 86 68 85 68 83 / 60 50 40 80 70 San Marcos Muni Airport 85 67 83 67 80 / 60 50 30 60 80 La Grange - Fayette Regional 87 70 84 70 80 / 60 50 30 50 80 San Antonio Intl Airport 85 68 83 68 81 / 60 50 30 70 80 Stinson Muni Airport 85 70 83 69 82 / 60 50 30 70 80 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Hampshire Synoptic/Grids...17 Public Service/Data Collection...33
Hazardous weather outlook, May 20, 10:33 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 1033 AM CDT Sat May 20 2017 TXZ171>173-183>194-202>209-217>225-228-211545- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1033 AM CDT Sat May 20 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered showers and storms are possible through most of today. A few storms could become strong to severe, with large hail and damaging straight- line winds the main threats. There is a severe thunderstorm watch for areas along and south of Highway 90 through 5 PM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of showers and storms is expected Sunday Night through Monday across the region. A few storms Sunday night could become strong to severe along and west of a Fredericksburg to San Antonio to Pleasanton line. In addition, some pockets of locally heavy rainfall could lead to flooding across South Central Texas with this round of showers and storms Sunday night through Monday. .SPOTTER INFORMATION STATEMENT... Spotters are urged to relay severe weather, heavy rain, and flooding reports to the National Weather Service.
In the hours before
Local storm report, May 20, 2:06 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD 5 SE FRIO TOWN 28.97N 99.24W
05/20/2017 FRIO TX LAW ENFORCEMENT
INTERSECTION OF FM 140 AND US 57 IS BEING
CLOSED DUE TO FLASH FLOODING.
&&
CVPLocal storm report, May 20, 2:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HEAVY RAIN 2 E UVALDE 29.21N 99.74W
05/20/2017 M3.59 INCH UVALDE TX AWOS
&&
CVPLocal storm report, May 20, 2:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HEAVY RAIN 5 S SABINAL 29.25N 99.47W
05/20/2017 M7.07 INCH UVALDE TX PUBLIC
7.07 INCHES OF RAIN FELL IN A 2 HOUR PERIOD.
&&
CVPLocal storm report, May 20, 2:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 1 NW PEARSALL 28.90N 99.10W
05/20/2017 E0.25 INCH FRIO TX BROADCAST MEDIA
&&
CVPLocal storm report, May 20, 2:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HEAVY RAIN 5 S SABINAL 29.25N 99.47W
05/20/2017 M7.07 INCH UVALDE TX PUBLIC
7.07 INCHES OF RAIN FELL IN A 2 HOUR PERIOD.
0251 PM HEAVY RAIN 2 E UVALDE 29.21N 99.74W
05/20/2017 M3.59 INCH UVALDE TX AWOS
0242 PM HAIL 1 NW PEARSALL 28.90N 99.10W
05/20/2017 E0.25 INCH FRIO TX BROADCAST MEDIA
0205 PM FLASH FLOOD 5 SE FRIO TOWN 28.97N 99.24W
05/20/2017 FRIO TX LAW ENFORCEMENT
INTERSECTION OF FM 140 AND US 57 IS BEING
CLOSED DUE TO FLASH FLOODING.
1152 AM HAIL 5 SE FRIO TOWN 28.97N 99.24W
05/20/2017 E1.00 INCH FRIO TX TRAINED SPOTTER
FM 140 AT US57.
1143 AM HAIL 5 SE FRIO TOWN 28.97N 99.24W
05/20/2017 E0.88 INCH FRIO TX TRAINED SPOTTER
0949 AM HAIL SABINAL 29.32N 99.47W
05/20/2017 E0.50 INCH UVALDE TX FIRE DEPT/RESCUE
0936 AM HAIL 4 ENE KNIPPA 29.32N 99.57W
05/20/2017 E1.00 INCH UVALDE TX PUBLIC
0929 AM HAIL 1 NE KNIPPA 29.31N 99.62W
05/20/2017 E1.75 INCH UVALDE TX PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL ON FM
1049 NORTH OF KNIPPA.
0929 AM HAIL KNIPPA 29.30N 99.63W
05/20/2017 E1.00 INCH UVALDE TX PUBLIC
0744 AM HAIL 4 S CAMP WOOD 29.60N 100.00W
05/20/2017 E0.50 INCH UVALDE TX PUBLIC
TIME ESTIMATED BY RADAR.
0654 AM HAIL 4 E MOUNTAIN HOME 30.18N 99.32W
05/20/2017 E0.25 INCH KERR TX PUBLIC
MPING REPORT.
&&Special weather statement, May 20, 3:04 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
304 PM CDT SAT MAY 20 2017
TXZ218-219-228-202100-
Frio TX-Dimmit TX-Zavala TX-
304 PM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...EASTERN
ZAVALA AND FRIO COUNTIES UNTIL 400 PM CDT...
At 301 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms across Zavala, Dimmit, and Frio Counties, moving
northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms. These storms will also produce very heavy rainfall and
frequent lightning.
Locations impacted include...
Pearsall, Dilley, Big Wells, Batesville, Moore, Goldfinch, West
Pearsall, Derby, Big Foot, Bigfoot, North Pearsall, Divot, Loma
Vista, Las Vegas, Bluff, Frio Town, Schattel, Brundage and Three
Oaks.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
south central Texas.
LAT...LON 2909 9983 2909 9881 2865 9880 2864 9939
2842 9940 2841 9958
TIME...MOT...LOC 2003Z 240DEG 18KT 2857 9938
BMWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:37 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 53 min |
| May 20, 12:51 AM CDT | Special Weather Statement | EWX | Burnet, Williamson | 54 min |
| May 20, 1:00 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 60 min |
| May 20, 1:23 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| May 20, 1:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 20, 2:21 AM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| May 20, 2:30 AM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 20, 2:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 49 min |
| May 20, 3:05 AM CDT | Special Weather Statement | EWX | Llano | 40 min |
| May 20, 3:16 AM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| May 20, 3:41 AM CDT | Special Weather Statement | EWX | Edwards, Val Verde | 94 min |
| May 20, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 66 min |
| May 20, 4:40 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 50 min |
| May 20, 5:13 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 47 min |
| May 20, 5:20 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 40 min |
| May 20, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 48 min |
| May 20, 6:03 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 46 min |
| May 20, 6:09 AM CDT | Special Weather Statement | EWX | Gillespie | 51 min |
| May 20, 6:33 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 27 min |
| May 20, 6:52 AM CDT | Special Weather Statement | EWX | Edwards | 53 min |
| May 20, 7:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 63 min |
| May 20, 8:26 AM CDT | Special Weather Statement | EWX | Blanco | 49 min |
| May 20, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 61 min |
| May 20, 9:28 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde, Zavala | 62 min |
| May 20, 10:13 AM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 3 hr |
| May 20, 10:48 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 3 hr |
| May 20, 11:17 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 58 min |
| May 20, 12:00 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 20, 12:22 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 68 min |
| May 20, 12:40 PM CDT | Flash Flood Warning | EWX | Frio | 3 hr |
| May 20, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 81 min |
| May 20, 3:04 PM CDT | Special Weather Statement | EWX | Frio | 56 min |
| May 20, 3:48 PM CDT | Special Weather Statement | EWX | Dimmit | 27 min |
| May 20, 3:54 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.